# SDR SIMA200225502

- Difficulty date: September 10, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND CORROSION ON LEFT OMEGA BEAM AT FRAME 20.  FABRICATED AND INSTALLED A DOUBLER ANGLE FILLER PLATE AND TWO SHIMS IAW EMB-145 SRM 145/1142, CHAPTER 53, REV 19 53-21-10, FIG 201 AND STANDARD SRM PRACTICES.  (M)
